# SDR REXA2024100700858

- Difficulty date: February 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N490PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15490
- Aircraft time: 6,689 hours, 5,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AND FWD LAV ATTACHMENT FITTINGS ON RBL 9 AT FS 349 AND FS 376 ARE CORRODED. REPLACED WITH NEW SEAT RAIL (P/N SH670-32159-1) AND NEW 1EA FWD LAV ATTACHMENT FITTING (P/N CDSP1900-3) IAW CRJ-900 AMM 53-00-49-400-801-A12
